# SDR ASMF20120307002

- Difficulty date: March 7, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N852AM
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 26,797 hours, 14,008 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA013955G
- Condition: Leaking
- Location: Rt Engine
- Part time: 26,803 hours, 14,012 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A FUEL LEAK DETECTED IN THE RT ENGINE. MX PERSONNEL DETECTED THE LEAK BETWEEN FUEL PUMP AND GEAR BOX, FOUND OUT OF ITS OPERATIONAL LIMITS IAW MM 73-11-00; FUEL PUMP WAS REPLACED IAW MM 73-11-01, TESTED CORRECT.
